Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Pittsburgh, PA

June 14, 2022Belmont County, Monroe County, Ohio; Marion County, Marshall County, Wetzel County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2022, 10:09 AM EDT for Belmont County, Monroe County, Ohio; Marion County, Marshall County, Wetzel County, West Virginia. It was in force for 104 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 10:09 AM EDT (14:09 UTC)
Expired
Jun 14, 2022, 11:53 AM EDT
In force
104 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Belmont County, OH, Monroe County, OH, Marion County, WV, Marshall County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 10:30 AM EDTFLASH FLOODWileyville, WVFLOODED SECONDARY ROADS REPORTED IN WILEYVILLE AND JACKSONBURG. THESE ROADS ARE TEMPORARILY CLOSED.
Jun 14, 10:30 AM EDTFLASH FLOODWileyville, WV*** 1 FATAL *** 3 PEOPLE WERE WALKING ACROSS A BRIDGE WHEN HARTLEY RUN FLOODED AND RUSHED OVER THE BRIDGE SWEEPING THE 3 INTO THE CREEK. 2 PEOPLE WERE SWIFT WATER RESCUED BUT 1 PERSON DROWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

244 
WGUS51 KPBZ 141409
FFWPBZ
OHC013-111-WVC049-051-103-141645-
/O.NEW.KPBZ.FF.W.0002.220614T1409Z-220614T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1009 AM EDT Tue Jun 14 2022

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Southeastern Belmont County in east central Ohio...
  Northeastern Monroe County in east central Ohio...
  West Central Marion County in northern West Virginia...
  Marshall County in northern West Virginia...
  Wetzel County in northern West Virginia...

* Until 1245 PM EDT.

* At 1009 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New Martinsville, Powhatan Point, Pine Grove, Jacksonburg, 
  Clarington, Smithfield, Alledonia, Wileyville, Lynn Camp, Proctor, 
  Reader, Porters Falls, Knob Fork, Big Run, Woodlands, Earnshaw, 
  Folsom, Curtisville and Grangeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3991 8106 3996 8103 3998 8087 3977 8063
      3955 8037 3945 8037 3947 8049 3946 8049
      3946 8051 3943 8052 3943 8054 3944 8056
      3943 8058 3945 8058 3944 8060 3955 8077
      3981 8093

FLASH FLOOD...RADAR INDICATED

$$

DS
1 follow-up statement
809 
WGUS71 KPBZ 141553
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1153 AM EDT Tue Jun 14 2022

OHC013-111-WVC049-051-103-141603-
/O.CAN.KPBZ.FF.W.0002.000000T0000Z-220614T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Belmont OH-Monroe OH-Marion WV-Marshall WV-Wetzel WV-
1153 AM EDT Tue Jun 14 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BELMONT, 
NORTHEASTERN MONROE, WEST CENTRAL MARION, MARSHALL AND WETZEL 
COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3991 8106 3996 8103 3998 8087 3977 8063
      3955 8037 3945 8037 3947 8049 3946 8049
      3946 8051 3943 8052 3943 8054 3944 8056
      3943 8058 3945 8058 3944 8060 3955 8077
      3981 8093

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:36 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 14, 7:36 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
736 AM EDT Tue Jun 14 2022

.SYNOPSIS...
Warm, humid conditions can be expected through midweek with
increasing thunderstorm chances Wednesday into Thursday. There
may be rising threat for severe weather each day.

&&

.NEAR TERM /THROUGH TONIGHT/...
Showers will generally taper off this morning as the environment
stabilizes behind the exit of the overnight MCS. However,
residual vort advection/jet ascent in remnant NW flow aloft may
promote new, elevated thunderstorm development along a broad
NW- to-SE line from eastern OH to northern WV through the early
afternoon, per latest hi-res guidance. The lack of sfc based
instability and waning shear should mitigate any additional
severe threat. The focus, then, will be monitoring rainfall
rates that could cause localized flooding for locations already
impacted by the previous to MCSs that dropped up to 2" of rain.

Subsidence as the upper ridge edges east will create dry
conditions by this afternoon and erode area cloud cover. The
degree of clearing will dictate afternoon temperature, with
trend likely that convective blow off will linger around long
enough to keep most locations within a few degrees of seasonal
average. The area to watch will be the far western Ohio zones
where clearing should occur first (and their closer proximity to
the hot, humid air mass). If clearing and heating occurs
quicker, there is potential that a few zones see heat indices
rise near to above Heat Advisory criteria. Added mention to HWO
to note potential need if confidence increases of this
occurring.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Hot and humid conditions will develop areawide Wednesday as the
upper ridge axis creeps over head of eastern Ohio. Heat indices
should rise to 100F+ for a majority of the forecast area, which
may warrant the need for Heat Advisories and/or warnings. The
one limiting factor to its development is the potential for
isolated/scattered afternoon thunderstorms and their associated
cloud cover slowing/limiting maximization of heating.

The lack of jet support or any notable surface boundary means
that convective initiation is not a given despite a very
unstable environment Wednesday (CAPE likely exceeding 3000
J/kg). But if storms can initiate (maybe due to weak convergence
over the Laurel Highlands with subsequent outflow collisions or
enough of a shortwave rounding the eastern side of the ridge),
the environment will be supportive of isolated large hail and
damaging wind from downbursts. The aforementioned CAPE plus lots
of dry air aloft will drive that threat, though the lack of
shear to promote updraft organization may also limit the threat.

Thursday will remain hot and humid but a series of shortwaves
rounding the base of an upper level low over south central
Canada will flatten the ridge and draw a surface cold front
toward the region. The likely presence of weak vortices in this
zonal flow plus the hot, humid environment will create greater
potential for thunderstorm development that will include the
risk for severe weather. Uncertainty remains on the most likely
period for thunderstorm/severe threat (whether with an aftn
shortwave or the evening/overnight cold front), but the base
ingredients appear to be there for a widespread severe weather
threat.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Remnant showers and thunderstorms will dissipate through the
morning Friday as the surface cold front and the most pronounced
upper trough complete their passage. Dry, cooler air will settle
in by the afternoon Friday to return area temperature near
seasonal averages.

The upper trough will deepen over the northeast U.S. heading
into the weekend, which will send a secondary cold front through
the area late Friday into Saturday morning. This front will
likely be dry and void of precipitation, mainly acting to
drop area temperature below normal. Dry and seasonably cool
weather should occur the rest of the weekend with building high
pressure and dry NW flow.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Lingering showers and isolated thunderstorms through the middle
of the day may impact the ZZV, HLG, and MGW terminals.
Otherwise, expect slowly improving flight conditions through the
day with IFR/MVFR lingering through 18Z in most cases. By 21Z
most terminals should be VFR clearing out from the morning
convection. Expect light winds outside of thunderstorms.

.Outlook...
Rain and restriction are again likely for late Wednesday and
Thursday with the approach and passage of a cdfnt.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 14, 6:49 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
649 AM EDT Tue Jun 14 2022

OHZ039>041-049-050-PAZ007>009-013>016-020>023-WVZ001-002-151100-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Mercer-Venango-
Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Indiana-Hancock-Brooke-
649 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid weather is expected through Thursday, with the
potential need for heat advisories and/or warnings Wednesday.

In addition, there is a marginal risk for severe storms Wednesday
associated with isolated afternoon thunderstorms. An incoming cold
will bring more widespread thunderstorm potential Thursday
evening, including a slight risk for severe weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ059-069-PAZ029-031-073>076-WVZ003-004-012-021-509>514-151100-
Belmont-Monroe-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
649 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

There is a marginal risk of severe thunderstorms this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid weather is expected through Thursday, with the
potential need for heat advisories and/or warnings Wednesday.

In addition, there is a marginal risk for severe storms Wednesday
associated with isolated afternoon thunderstorms. An incoming cold
will bring more widespread thunderstorm potential Thursday
evening, including a slight risk for severe weather.
.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ048-057-058-068-151100-
Coshocton-Muskingum-Guernsey-Noble-
649 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Today and tonight.

Hot and humid conditions are likely this afternoon with a clearing
sky, allowing heat indices to approach 100 degrees. If confidence
increases in greater than expected warming causing prolonged heat
index values above 100, then a short-fused heat advisory may be
needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid weather is expected through Thursday, with the
potential need for heat advisories and/or warnings Wednesday.

In addition, there is a marginal risk for severe storms Wednesday
associated with isolated afternoon thunderstorms. An incoming cold
will bring more widespread thunderstorm potential Thursday
evening, including a slight risk for severe weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 14, 7:58 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     NORWICH                 39.98N  81.79W
06/14/2022                   MUSKINGUM          OH   SOCIAL MEDIA

            REPORT OF POWER OUTAGES IN NORWICH.

1258 AM     TSTM WND DMG     HOPEDALE                40.32N  80.90W
06/14/2022                   HARRISON           OH   EMERGENCY MNGR

            REPORT OF MULTIPLE LARGE TREES DOWN.

0107 AM     TSTM WND DMG     BRIDGEPORT              40.06N  80.75W
06/14/2022                   BELMONT            OH   SOCIAL MEDIA

            REPORT OF MANY TREES CUT IN HALF AND ITEMS BLOWN AWAY.
            TIME ESTIMATED BASED ON RADAR.

0134 AM     TSTM WND DMG     1 N POINT LOOKOUT       40.13N  80.26W
06/14/2022                   WASHINGTON         PA   SOCIAL MEDIA

            COVE ROAD BLOCKED DUE TO DOWNED TREE LANDING ON ROAD
            AND POWER LINES. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2202390
EVENT NUMBER PBZ2202391
EVENT NUMBER PBZ2202392
EVENT NUMBER PBZ2202393

JF
Local storm report, Jun 14, 8:58 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     TSTM WND DMG     1 SE MAURER TRAILER PAR 40.38N  81.35W
06/14/2022                   TUSCARAWAS         OH   EMERGENCY MNGR

            EM REPORTING NUMEROUS TREES DOWN AND DAMAGE TO HOMES IN
            THE DENNISON AREA.

1235 AM     TSTM WND DMG     STILLWATER              40.32N  81.32W
06/14/2022                   TUSCARAWAS         OH   EMERGENCY MNGR

            EM REPORTED WIDESPREAD TREE DAMAGE IN THE REGION.

1238 AM     TSTM WND DMG     1 NNE TIPPECANOE        40.29N  81.28W
06/14/2022                   HARRISON           OH   DEPT OF HIGHWAYS

            STATE ROUTE 800 NORTHBOUND CLOSED DUE TO DOWNED TREES
            ON ROADWAY. TIME ESTIMATED BASED ON RADAR.

1253 AM     TSTM WND DMG     JEWETT                  40.37N  81.00W
06/14/2022                   HARRISON           OH   UTILITY COMPANY

            WIDESPREAD POWER OUTAGES REPORTED DUE TO DOWNED TREES
            AND POWER LINES IN COUNTY. TIME ESTIMATED BASED ON
            RADAR.

0103 AM     TSTM WND DMG     STEWARTSVILLE           40.01N  80.87W
06/14/2022                   BELMONT            OH   DEPT OF HIGHWAYS

            STATE ROUTE 149 CLOSED DUE TO DEBRIS AND DOWNED TREES
            ON ROADWAY. TIME ESTIMATED BASED ON RADAR.

0111 AM     TSTM WND DMG     AMSTERDAM               40.47N  80.92W
06/14/2022                   JEFFERSON          OH   UTILITY COMPANY

            LOCALIZED POWER OUTAGES DUE TO DOWNED TREES AND POWER
            LINES. TIME ESTIMATED BASED ON RADAR.

0355 AM     TSTM WND DMG     2 N KEENE               40.38N  81.87W
06/14/2022                   COSHOCTON          OH   DEPT OF HIGHWAYS

            STATE ROUTE 83 SOUTHBOUND CLOSED DUE TO DOWNED TREES ON
            ROADWAY. TIME ESTIMATED BASED ON RADAR.

0426 AM     TSTM WND DMG     ZANESVILLE              39.95N  82.01W
06/14/2022                   MUSKINGUM          OH   SOCIAL MEDIA

            REPORT OF POWER OUTAGES AND TREES DOWN WITH SECOND LINE
            OF STORMS. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2202394
EVENT NUMBER PBZ2202395
EVENT NUMBER PBZ2202396
EVENT NUMBER PBZ2202397
EVENT NUMBER PBZ2202398
EVENT NUMBER PBZ2202399
EVENT NUMBER PBZ2202400
EVENT NUMBER PBZ2202401

JF
Special weather statement, Jun 14, 9:11 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
911 AM EDT Tue Jun 14 2022

OHZ069-PAZ031-WVZ004-012-021-141415-
Monroe OH-Greene PA-Marshall WV-Marion WV-Wetzel WV-
911 AM EDT Tue Jun 14 2022

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MONROE...
SOUTHWESTERN GREENE...WETZEL...MARSHALL AND NORTHWESTERN MARION
COUNTIES THROUGH 1015 AM EDT...

At 911 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Powhatan Point, or 7 miles northeast of New
Martinsville, moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Martinsville, Pine Grove, Hundred, Jacksonburg, Clarington,
Smithfield, Wileyville, Grove Oak, Proctor, Woodlands, Big Run, and
Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3947 8065 3946 8067 3948 8067 3947 8069
      3947 8071 3951 8074 3954 8078 3955 8078
      3956 8081 3956 8082 3960 8085 3959 8088
      3978 8091 3991 8068 3965 8040 3964 8040
      3963 8037 3959 8033 3946 8063
TIME...MOT...LOC 1311Z 334DEG 28KT 3976 8079

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87
Local storm report, Jun 14, 9:24 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 AM     TSTM WND DMG     QUAKER CITY             39.97N  81.30W
06/14/2022                   GUERNSEY           OH   DEPT OF HIGHWAYS

            TREE DOWN ON STATE ROUTE 513 IN QUAKER CITY.

&&

EVENT NUMBER PBZ2202402

DJS
Local storm report, Jun 14, 10:00 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1000 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     TABOR                   40.55N  81.15W
06/14/2022                   CARROLL            OH   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN AT MILE MARKER 5.9 ON STATE ROUTE
            39. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER PBZ2202403

JF
Local storm report, Jun 14, 10:04 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND DMG     2 SSE WALHONDING        40.34N  82.13W
06/13/2022                   COSHOCTON          OH   SOCIAL MEDIA

            REPORT OF LARGE BRANCHES BROKEN AND SKYLIGHT BLOWN OUT
            WITH FIRST ROUND OF STORMS. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER PBZ2202404

JF

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:43 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZCarroll, Coshocton, Guernsey, Muskingum, Tuscarawas62 min
Jun 13, 11:53 PM EDTTornado WarningPBZCoshocton22 min
Jun 14, 12:34 AM EDTSevere Thunderstorm Warning Destructive damage threatPBZBelmont, Carroll, Guernsey, Harrison, Jefferson, Tuscarawas41 min
Jun 14, 12:42 AM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble23 min
Jun 14, 12:53 AM EDTSevere Thunderstorm Warning Considerable damage threatPBZCarroll, Harrison, Jefferson, Tuscarawas37 min
Jun 14, 1:02 AM EDTSevere Thunderstorm Warning Considerable damage threatPBZBelmont, Columbiana, Jefferson, Monroe43 min
Jun 14, 1:22 AM EDTSpecial Weather StatementPBZGuernsey, Muskingum53 min
Jun 14, 3:42 AM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas63 min
Jun 14, 4:06 AM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble39 min
Jun 14, 4:14 AM EDTAreal Flood AdvisoryPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 1 more4 hr
Jun 14, 4:18 AM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Guernsey, Harrison, Jefferson, Noble and 1 more30 min
Jun 14, 4:28 AM EDTSevere Thunderstorm WarningPBZMuskingum19 min
Jun 14, 4:31 AM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble27 min
Jun 14, 6:52 AM EDTSpecial Weather StatementPBZCoshocton53 min
Jun 14, 7:47 AM EDTSpecial Weather StatementPBZGuernsey, Monroe, Noble58 min
Jun 14, 8:11 AM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble49 min
Jun 14, 9:06 AM EDTAreal Flood AdvisoryPBZBelmont, Monroe3 hr
Jun 14, 1:17 PM EDTExcessive Heat WarningPBZCoshocton, Guernsey, Monroe, Muskingum, Noble, Tuscarawas32 hr
Jun 14, 1:17 PM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Harrison, Jefferson32 hr
Jun 14, 1:28 AM EDTSpecial Weather StatementPBZHancock47 min
Jun 14, 9:11 AM EDTSpecial Weather StatementPBZMarshall, Wetzel64 min
Jun 14, 9:27 AM EDTSevere Thunderstorm WarningPBZMarion, Marshall, Monongalia, Preston, Wetzel48 min

Nearby

Flash Flood Warnings in West Virginia, 2022Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.